RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 8, Pages 1255–1265 (Mi zvmmf1835)  

This article is cited in 4 scientific papers (total in 4 papers)

Numerical solution of a boundary value problem for a set of equations with a small parameter

A. I. Zadorin

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Full text: PDF file (1376 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:8, 1201–1211

Bibliographic databases:
UDC: 519.62
MSC: Primary 65L10; Secondary 34B15, 34E15, 65L12, 65L20
Received: 15.05.1996
Revised: 27.02.1998

Citation: A. I. Zadorin, “Numerical solution of a boundary value problem for a set of equations with a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 38:8 (1998), 1255–1265; Comput. Math. Math. Phys., 38:8 (1998), 1201–1211

Citation in format AMSBIB
\Bibitem{Zad98}
\by A.~I.~Zadorin
\paper Numerical solution of a boundary value problem for a set of equations
with a small parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 8
\pages 1255--1265
\mathnet{http://mi.mathnet.ru/zvmmf1835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1673632}
\zmath{https://zbmath.org/?q=an:0972.65047}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 8
\pages 1201--1211


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1835
  • http://mi.mathnet.ru/eng/zvmmf/v38/i8/p1255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Liseikin V.D., “On the method of coordinate transformations for the numerical solution of singularly perturbed systems of ordinary differential equations”, Doklady Mathematics, 62:2 (2000), 283–287  mathscinet  zmath  isi
    2. Kandilarov J.D., Vulkov L.G., Zadorin A.I., “A method of lines approach to the numerical solution of singularly perturbed elliptic problems”, Numerical Analysis and its Applications, Lecture Notes in Computer Science, 1988, 2001, 451–458  crossref  mathscinet  zmath  isi
    3. Vulkov L.C., Zadorin A.I., “A Two-Grid Algorithm for Solution of the Difference Equations of a System of Singularly Perturbed Semilinear Equations”, Numerical Analysis and its Applications - 4th International Conference, NAA 2008, Lecture Notes in Computer Science, 5434, 2009, 580–587  crossref  mathscinet  zmath  isi
    4. Abu Arqub O. Abo-Hammour Z., “Numerical Solution of Systems of Second-Order Boundary Value Problems Using Continuous Genetic Algorithm”, Inf. Sci., 279 (2014), 396–415  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:167
    Full text:65
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020